Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A countably distributive complete Boolean algebra not uncountably representable


Author: John Gregory
Journal: Proc. Amer. Math. Soc. 42 (1974), 42-46
MSC: Primary 06A40
DOI: https://doi.org/10.1090/S0002-9939-1974-0332606-7
MathSciNet review: 0332606
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved from the Continuum Hypothesis that there exists an $ \omega $-distributive complete Boolean algebra which is not $ {\omega _1}$-representable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A40

Retrieve articles in all journals with MSC: 06A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0332606-7
Keywords: Complete Boolean algebra, $ \omega $-distributive Boolean algebra, $ {\omega _1}$-representable Boolean algebra, Continuum Hypothesis
Article copyright: © Copyright 1974 American Mathematical Society